# SDR AALA20040755

- Difficulty date: July 1, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Valve
- Part number: 705073
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - INFLIGHT T790/01 TWO MINUTES AFTER TAKEOFF LOST LEFT HYDRAULIC SYSTEM QUANTITY.  MANUALLY EXTENDED GEAR AND FLAPS AND TURNED LEFT HYDRAULIC PUMPS OFF WHEN PRESSURE LIGHT ILLUMINATED.  LANDED SJU WITHOUT INCIDENT.  FOUND BRAKE METERING VALVE DAMPED.  REPLACED RIGHT BRAKE METERING VALVE ASSEMBLY AND CHECKED LEFT SYSTEM HYDRAULIC FILTERS. SYSTEM GROUND CHECKED NORMAL OPERATION.
